Browse Title Index


 
Issue Title
 
Vol 3, No 1 (2008) Constructions of small complete arcs with prescribed symmetry Abstract   PDF
Petr Lisoněk, Stefano Marcugini, Fernanda Pambianco
 
Vol 11, No 2 (2017) Contractions of Polygons in Abstract Polytopes, Part I Abstract   PDF
Ilya Scheidwasser
 
Vol 8, No 1 (2013) Convex sublattices of a lattice and a fixed point property Abstract   PDF
Dwight Duffus, Claude Laflamme, Maurice Pouzet, Robert Woodrow
 
Vol 1, No 1 (2006) Convolution over Lie and Jordan algebras Abstract   PDF
Mohamed El Bachraoui
 
Vol 8, No 2 (2013) Cycles, wheels, and gears in finite planes Abstract   PDF
Jamie Peabody, Oscar Vega, Jordan White
 
Vol 7, No 1 (2012) Decoding generalised hyperoctahedral groups and asymptotic analysis of correctible error patterns Abstract   PDF
Robert Bailey, Thomas Prellberg
 
Vol 7, No 1 (2012) Deformations of associahedra and visibility graphs Abstract   PDF
Satyan Devadoss, Rahul Shah, Xuancheng Shao, Ezra Winston
 
Vol 12, No 2 (2017) Degree Associated Reconstruction Parameters of Total Graphs Abstract   PDF
P. Anusha Devi, S. Monikandan
 
Vol 5, No 1 (2010) Deletion constructions of symmetric 4-configurations. Part I. Abstract   PDF
Leah Wrenn Berman, Branko Grünbaum
 
Vol 13, No 1 (2018) Density dichotomy in random words Abstract   PDF
Joshua Cooper, Danny Rorabaugh
 
Vol 9, No 1 (2014) Determination of the prime bound of a graph Abstract   PDF
Abderrahim Boussairi, Pierre Ille
 
Vol 11, No 1 (2016) Diagonal recurrence relations for the Stirling numbers of the first kind Abstract   PDF
Feng Qi
 
Vol 11, No 1 (2016) Distinct values of bilinear forms on algebraic curves Abstract   PDF
Frank de Zeeuw, Claudiu Valculescu
 
Vol 7, No 2 (2012) Distinguishing homomorphisms of infinite graphs Abstract   PDF
Anthony Bonato, Dejan Delić
 
Vol 7, No 2 (2012) Domination Value in Graphs Abstract   PDF
Eunjeong Yi
 
Vol 6, No 1 (2011) Dual linear spaces generated by a non-Desarguesian configuration Abstract   PDF
James B. Nation, Jiajia Y. G. Seffrood
 
Vol 8, No 2 (2013) Elements of finite order in automorphism groups of homogeneous structures Abstract   Untitled ()   PDF
Doğan Bilge, Julien Melleray
 
Vol 10, No 1 (2015) Expanding polynomials over finite fields of large characteristic, and a regularity lemma for definable sets Abstract   PDF
Terence Tao
 
Vol 2, No 2 (2007) Explicit upper bounds for $f(n)=\prod_{p_{\omega(n)}} \frac{p}{p-1}$ Details   PDF
Amir Akbary, Zachary Friggstad, Robert Juricevic
 
Vol 3, No 1 (2008) Ferenc Kárteszi (1907--1989): A short biography Details   PDF
Gábor Korchmáros, Tamás Szőnyi
 
Vol 12, No 1 (2017) First-Fit coloring of Cartesian product graphs and its defining sets Abstract   PDF
Manouchehr Zaker
 
Vol 3, No 2 (2008) Fold and Mycielskian on homomorphism complexes Abstract   PDF
Péter Csorba
 
Vol 4, No 2 (2009) Fractional illumination of convex bodies Abstract   PDF
Márton Naszódi
 
Vol 5, No 2 (2010) Freiman's theorem for solvable groups Abstract   PDF
Terence Tao
 
Vol 7, No 2 (2012) Frobenius partition theoretic interpretations of some basic series identities Abstract   PDF
Garima Sood, Ashok Agarwal
 
76 - 100 of 205 Items << < 1 2 3 4 5 6 7 8 9 > >>